Back issues No.3 - 2001 / Resident Forum  
 
 

Full Text PDF

 

Acute and Painful Erythema of the Hands
Hung-Chieh Tsai, Tsung-Hsien Tsai, Woan-Ruoh Lee
Dermatol Sinica 19: 271-272, 2001

Case report: A 19-year-old male patient was found to have osteogenic sarcoma of the right distal femur. He was treated with the intraveous continuous infusion of cisplatin and epirubicin. Fever, vomiting, diarrhea, and severe stomatitis developed three days after the cessation of chemotherapy. Physical examination showed painful well-demarcated erythematous lesions on his palms and the dorsum of the hands. The lesions spontaneously resolved with desquamation and reepithelialization within two weeks. A skin biopsy specimen was obtained from the left hand.

   
   
 
 
You are visitors    
Copyright © 2008 THE Taiwanese Dermatological Association. All Rights Reserved. Email: dermatol.sinica@gmail.com Tel:886-2-2518-5126~7 Fax:886-2-2518-5128